Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 8, 2013, 11:40 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2013, 11:40 PM CDT (04:40 UTC)
- Expired
- Apr 9, 2013, 12:30 AM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE
The radar
The North Platte radar (KLNX), 156 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1694 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
363
WUUS53 KLBF 090440
SVRLBF
NEC063-085-090530-
/O.NEW.KLBF.SV.W.0007.130409T0440Z-130409T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT MON APR 8 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
EASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1230 AM CDT
* AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF BLUEGILL HAVEN CAMPGROUND...AND MOVING NORTH AT 20
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CURTIS...HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...MARENGO...
STOCKVILLE...DANCING LEAF EARTH LODGE...MAYWOOD AND MOOREFIELD.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4069 10091 4070 10026 4035 10051 4036 10102
TIME...MOT...LOC 0441Z 201DEG 27KT 4049 10082
HAIL...1.00IN
WIND...60MPH
$$
BROOKS2 follow-up statements
587
WWUS53 KLBF 090503
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1203 AM CDT TUE APR 9 2013
NEC063-085-090530-
/O.CON.KLBF.SV.W.0007.000000T0000Z-130409T0530Z/
FRONTIER NE-HAYES NE-
1203 AM CDT TUE APR 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAYES AND WESTERN FRONTIER COUNTIES UNTIL 1230 AM CDT...
AT MIDNIGHT CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CURTIS...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CURTIS...STOCKVILLE...DANCING LEAF EARTH LODGE AND MOOREFIELD.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 35 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4069 10091 4070 10026 4040 10042 4056 10095
TIME...MOT...LOC 0503Z 242DEG 24KT 4056 10055
HAIL...1.00IN
WIND...60MPH
$$
POWER677 WWUS53 KLBF 090531 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1231 AM CDT TUE APR 9 2013 NEC063-085-090540- /O.EXP.KLBF.SV.W.0007.000000T0000Z-130409T0530Z/ FRONTIER NE-HAYES NE- 1231 AM CDT TUE APR 9 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAYES AND WESTERN FRONTIER COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. LAT...LON 4069 10091 4070 10026 4040 10042 4056 10095 TIME...MOT...LOC 0530Z 242DEG 24KT 4064 10034 $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 10:52 PM CDT, 48 minutes earlier.
Area forecast discussion, Apr 8, 10:52 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1052 PM CDT MON APR 8 2013 .UPDATE... ISSUED AT 1051 PM CDT MON APR 8 2013 UPDATED FORECAST FOR EARLIER ONSET OF WINTER WEATHER CONDITIONS OVER NORTHWEST NEBRASKA. TRANSITION TO SNOW TO THE WEST OF A LINE FROM CODY TO LISCO. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 314 PM CDT MON APR 8 2013 DEEP CONVECTION SHOULD DEVELOP WEST TO EAST TONIGHT WITH LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. THERE IS A NARROW WINDOW FOR TORNADOES ASSOCIATED WITH A SOUTHWARD MOVING COLD FRONT THIS EVENING AND STORMS DEVELOPING ALONG OR JUST SOUTH OF THE FRONT. THE THUNDERSTORMS WILL HELP PULL COLD AIR SOUTH WHICH COULD CAUSE A CHANGEOVER TO FREEZING RAIN FASTER THAN FORECAST. THE RAP HAS WEAKENED THE MIDLEVEL WARM AIR ADVECTION SUFFICIENTLY TO REDUCE THE RISK OF SLEET HOWEVER THIS WOULD SUGGEST MORE FREEZING RAIN OR FREEZING DRIZZLE POTENTIAL TUESDAY AS THE MOISTURE IS GENERALLY BELOW 700 MB IN ALL MODELS. THE LATEST FORECAST SHOWS LESS QPF TUESDAY BUT SOME AREAS COULD SEE BETWEEN 1/4 AND 1/2 INCH OF FREEZING RAIN AS THE CHANGEOVER LINE WILL SPEND MOST OF THE DAY HOURS TRAVERSING EASTERN PORTIONS OF THE FCST AREA. THE SNOW LINE IS A LITTLE FASTER IN THE RAP BUT THE RAIN TO FREEZING RAIN LINE SHOULD BE DRAPED ACROSS CUSTER AND FRONTIER COUNTY BY 12Z TUESDAY. ALL OF THIS SUGGESTS THE COLD AIR IS WINNING OUT IN THE WEST AND TAKING A MORE NORTH TO SOUTH PLUNGE. THERE NO REAL CHANGE IN THE SNOWFALL AMOUNTS DURING THE SHORT TERM EXCEPT HIGHER AMOUNTS ASSOCIATED WITH THE SLIGHTLY FASTER CHANGEOVER IN THE WEST. ICING COULD BE A REAL PROBLEM FOR THE POWER GRID IN SOME AREAS WITH WINDS INCREASING TO 25 TO 35 MPH. TEMPERATURES SHOULD BE STEADY OR FALLING IN THE 20S THROUGHOUT THE DAY AND WIND CHILL READINGS IN THE SINGLE DIGITS ARE EXPECTED ALL AREAS BY TUESDAY NIGHT. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 314 PM CDT MON APR 8 2013 EARLY TUESDAY EVENING THE H5 UPPER LOW IS FORECAST TO ROTATE INTO CENTRAL COLORADO WHILE THE H7 LOW MOVES INTO FAR NORTHEAST CO/SWRN NEBR/NWRN KS. THIS WILL BE CONDUCIVE FOR A PERIOD OF MODERATE TO HEAVY SNOW IS TO DEVELOP IN NW KS AND DRAWN NORTHWARD INTO WESTERN NEBRASKA. NORTHWEST WINDS 25 TO 35 MPH AND GUSTY TO PRODUCE AREAS OF BLOWING SNOW TO DIMINISH SLIGHTLY TO 20 TO 30 MPH AFTER MIDNIGHT. THE SYSTEM WILL BEGIN TO WEAKEN AS DRIER AIR IS DRAWN INTO THE EASTERN SIDE OF THE SYSTEM. A PERSISTENT DEFORMATION ZONE ON THE BACKSIDE OF THE SYSTEM WILL STILL BRING LIGHT SNOW ACCUMULATIONS LATE TUESDAY NIGHT THROUGH WEDNESDAY. EVEN WEDNESDAY NIGHT INTO THURSDAY...THE NORTHEAST HALF OF THE AREA MAY CONTINUE TO SEE LIGHT SNOW AS UPPER LOW ROTATES SLOWLY EAST INTO IOWA. HAVE TRENDED DOWN HIGH TEMPERATURES WEDNESDAY TO THE UPPER 20S AND LOWER 30S. THURSDAY HIGHS ALSO TRENDED DOWN A BIT TO 33 TO 35 NORTH CENTRAL TO THE LOWER 40S FAR SOUTHWEST. IN WAKE OF CLOSED SYSTEM THURSDAY...UPPER FLOW WILL BE WEST NORTHWEST FRIDAY THROUGH MONDAY. TEMPERATURES TO MODERATE FROM 40 TO 50 FRIDAY TO THE 50S TO LOW/MID 60S SATURDAY AND SUNDAY. LOW CHANCE POPS SUNDAY/MONDAY FOR RAIN SHOWERS...NIGHTTIME/MORNING RAIN/SNOW SHOWERS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 642 PM CDT MON APR 8 2013 PRECIPITATION WILL CONTINUE TO EXPAND OVER WESTERN NEBRASKA EARLY THIS EVENING. CEILINGS WILL LOWER IN TO LIFR CATEGORIES AND AS TEMPERATURES COOL AREAS OF MIXED OR FREEZING PRECIPITATION ARE EXPECTED TO DEVELOP. PRECIPITATION TO CHANGE TO ALL SNOW THROUGH THE DAY ON TUESDAY. STRONG WINDS TO CONTINUE AND LIFR CEILINGS. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 4 AM CDT /3 AM MDT/ TUESDAY TO 7 AM CDT /6 AM MDT/ WEDNESDAY FOR NEZ029-038-058-069>071. WINTER STORM WARNING FROM 4 AM CDT /3 AM MDT/ TUESDAY TO 7 AM CDT /6 AM MDT/ WEDNESDAY FOR NEZ006>010-024>028-035>037-056-057- 059. WINTER STORM WARNING UNTIL 7 AM CDT /6 AM MDT/ WEDNESDAY FOR NEZ004-005-022-023-094. && UPDATE...POWER SHORT TERM...CDC LONG TERM...ROBERG AVIATION...POWER
Hazardous weather outlook, Apr 8, 5:53 AM CDT, 17 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 553 AM CDT MON APR 8 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-091100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 553 AM CDT MON APR 8 2013 /453 AM MDT MON APR 8 2013/ ...A MAJOR SPRING STORM IS EXPECTED TO BRING A WILD MIX OF WEATHER TO WESTERN AND NORTH CENTRAL NEBRASKA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING IN CENTRAL AND SOUTHWEST NEBRASKA. A WARM FRONT WILL MOVE NORTH INTO SOUTHERN NEBRASKA AND BRING WARM AND MOIST AIR TO CENTRAL AND SOUTHWEST NEBRASKA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN SOUTHWEST NEBRASKA. WITH STRONG INSTABILITY AND FAVORABLE VERTICAL WIND PROFILES...THERE IS POTENTIAL FOR AT LEAST ISOLATED SUPER CELLS WHICH CAN PRODUCE LARGE HAIL AND DAMAGING WIND. THE AREA MOST LIKELY TO HAVE SEVERE THUNDERSTORMS WILL BE ALONG AND SOUTH OF A LINE FROM BROKEN BOW THROUGH NORTH PLATTE TO IMPERIAL. BESIDES THE RISK OF THUNDERSTORMS...THERE IS A POSSIBILITY OF LIGHT FREEZING RAIN OR SLEET IN THE NEBRASKA SANDHILLS AND THE EASTERN PANHANDLE. THE RAIN WILL CHANGE TO SNOW MOST AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD SNOW IS EXPECTED TO CONTINUE TUESDAY AND TUESDAY NIGHT IN WESTERN AND NORTH CENTRAL NEBRASKA. HEAVY SNOW IS LIKELY OVER MUCH OF THE SANDHILLS AND THE EASTERN NEBRASKA PANHANDLE. LESSER AMOUNTS CAN BE EXPECTED IN CENTRAL AND SOUTHWEST NEBRASKA. AFTER THE STORM GOES THROUGH...STRONG WIND IS LIKELY TO PRODUCE AT LEAST AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, Apr 8, 9:39 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 939 PM CDT MON APR 8 2013 NEZ071-090330- FRONTIER NE- 939 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRONTIER COUNTY UNTIL 1030 PM CDT... AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR QUICK...OR 16 MILES SOUTHWEST OF CURTIS... MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAYWOOD... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 29 AND 51. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Apr 8, 9:57 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 957 PM CDT MON APR 8 2013 NEZ069-070-090430- CHASE NE-HAYES NE- 957 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/... AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTH OF WAUNETA...OR 25 MILES SOUTHEAST OF IMPERIAL...MOVING NORTH AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND WINDS TO 50 MPH. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAYES CENTER... AREA A CAMPGROUND... ENDERS RESERVOIR STATE RECREATION AREA... HAMLET... CENTER DAM CAMPGROUND... WAUNETA... ENDERS... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 30. BROOKS
Special weather statement, Apr 8, 10:15 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 915 PM MDT MON APR 8 2013 NEZ038-059-090445- CUSTER NE-LINCOLN NE- 1015 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 1145 PM CDT... AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ACROSS EASTERN LINCOLN COUNTY AND SOUTHWEST CUSTER COUNTY MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA... VROMAN... BRADY... MAXWELL... KEITH... ETNA... OCONTO... CALLAWAY... MILLDALE... FINCHVILLE... LODI... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 188 AND 208. BROOKS
Local storm report, Apr 8, 10:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 5 SE BRADY 40.97N 100.30W
04/08/2013 E0.88 INCH LINCOLN NE PUBLIC
&&
MARTINSpecial weather statement, Apr 8, 11:17 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1117 PM CDT MON APR 8 2013 NEZ022-056>058-090500- DEUEL NE-GARDEN NE-KEITH NE-PERKINS NE- 1017 PM MDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS...WESTERN KEITH...SOUTHERN GARDEN AND EASTERN DEUEL COUNTIES UNTIL 1100 PM MDT... AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JULESBURG...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BIG SPRINGS... BARTON... GOLDENEYE STATE WILDLIFE MANAGEMENT AREA... MEGEATH... BRULE... LAKE VIEW CAMPGROUND... ASH HOLLOW STATE HISTORICAL PARK... LEWELLEN... CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA... RUTHON... EAGLE GULCH CAMPGROUND... BELMAR... OTTER CREEK CAMPGROUND... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 92 AND 124. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 135. BROOKS
Special weather statement, Apr 8, 11:26 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1126 PM CDT MON APR 8 2013 NEZ069-090515- CHASE NE- 1026 PM MDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CHASE COUNTY UNTIL 1115 PM MDT... AT 1023 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHURCH GROVE CAMPGROUND...OR 9 MILES SOUTH OF IMPERIAL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... CHAMPION... CHURCH GROVE CAMPGROUND... ENDERS RESERVOIR STATE RECREATION AREA... AREA A CAMPGROUND... CENTER DAM CAMPGROUND... ENDERS... CHASE... WAUNETA... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 53. BROOKS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:48 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 57 min |
| Apr 8, 10:55 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Apr 9, 12:48 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 27 min |
| Apr 9, 2:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.